# SDR CA041203001

- Difficulty date: December 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 2,028 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION ( B CHECK ), FOUND JUST ABOVE THE PRESSURE REFUELLING LINE, LOCATED ON LT WING W/S 196 (ACCESS PANEL 541-5), AN ELECTRIC WIRE, THAT GOES TO THE FUEL DRAIN SOLENOID VALVE, CHAFED. IT DID CAUSE AN ARCING.
